A Class of Flows with quasi discrete Spectrum.
Monatshefte für Mathematik, Tome 87 (1979), pp. 209-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finitely generated abelian groups, uniquely ergodic minimal actions, affine transformations of finite dimensional tori, flows, quasidiscrete spectrum
@article{MOMA_1979__87_177913,
author = {Robin Fellgett},
title = {A {Class} of {Flows} with quasi discrete {Spectrum.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {209--228},
year = {1979},
volume = {87},
zbl = {0367.54018},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__87_177913/}
}
Robin Fellgett. A Class of Flows with quasi discrete Spectrum.. Monatshefte für Mathematik, Tome 87 (1979), pp. 209-228. http://geodesic.mathdoc.fr/item/MOMA_1979__87_177913/